MathSciNet Relay Station
MathSciNet bibliographic data
MR2048528 (2005d:46135) 46L37 (46L40)
Svendsen, Anne Louise Automorphisms of subfactors from commuting squares. Trans. Amer. Math. Soc. 356 (2004), no. 6, 2515–2543.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement